# SDR C2XA08RI106

- Difficulty date: July 27, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 16,008 hours, 8,479 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Signal Cond Unit
- Part number: 367934002
- Part serial: 838
- Condition: Inoperative
- Location: Fuel System
- Part time: 11,487 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3000 - EWR - FLIGHT CREW REPORTED, LOST ALL FUEL INDICATION AFTER TAKEOFF (RT AND LT) AND HAD INTERMITTENT FUEL LOW LEVEL INDICATION ON EICAS.  CREW PERFORMED AIR RETURN WITHOUT INCIDENT.  EWR MX REMOVED AND REPLACED FUEL CONDITIONING SIGNAL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
